Archives





2013

Vol 7 (2013): Antiquitates Mathematicae

The original version of these works appeared in  History of Polish Mathematics II. (Dzieje matematyki polskiej II.) (in Polish), Witold Więsław (ed.),  Institute of Mathematics, Wrocław University, Wrocław 2013, 326 pp. (ISBN 978-83-910055-8-3). ZBL 1281.01005

2012

Vol 6 (2012): Antiquitates Mathematicae

The original version of these works appeared in  History of Polish Mathematics II. (Dzieje matematyki polskiej II.) (in Polish), Witold Więsław (ed.),  Institute of Mathematics, Wrocław University, Wrocław 2013, 326 pp. (ISBN 978-83-910055-8-3). ZBL 1281.01005

2011

Vol 5 (2011): Antiquitates Mathematicae

The original version of these works appeared in  History of Polish Mathematics. (Dzieje matematyki polskiej.) (in Polish), Więsław, Witold (ed.), Institute of Mathematics, Wrocław University, Wrocław 2012, 311 p. (ISBN 978-83-910055-4-5). ZBL: 1258.01002

2010

Vol 4 (2010): Antiquitates Mathematicae

The original version of these works appeared in  History of Polish Mathematics. (Dzieje matematyki polskiej.) (in Polish), Więsław, Witold (ed.), Institute of Mathematics, Wrocław University, Wrocław 2012, 311 p. (ISBN 978-83-910055-4-5). ZBL: 1258.01002



1 - 11 of 11 Items    
© Copyright Polskie Towarzystwo Matematyczne | Hosted by MIMUW | Design: Podpunkt | Production: Paweł Witkowski inTOOLS


Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.


Antiquitates Mathematicae by Polish Mathematical Society is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.
Based on a work at http://am.ptm.org.pl/.
Permissions beyond the scope of this license may be available at http://www.ptm.org.pl/.

Print ISSN: 1898-5203, Online ISSN: 2353-8813


The journal is abstracted and indexed in: